MAUDE Adverse Event Report: GLOBUS MEDICAL, INC. REVERE; 5.5MM CLOSED OFFSET CONNECTOR, 5.5MM ROD, 30MM

GLOBUS MEDICAL, INC. REVERE; 5.5MM CLOSED OFFSET CONNECTOR, 5.5MM ROD, 30MM
Model Number 124.993
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 04/04/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The imaging provided showed the implant with normal wear and tear.However, the exact cause of the reported issue could not be determined.
 
Event or Problem Description
It was reported that a revision surgery was done to remove and replace a revere rod that broke 5 years post operatively.

Brand Name
REVERE
Common Device Name
5.5MM CLOSED OFFSET CONNECTOR, 5.5MM ROD, 30MM
Manufacturer (Section D)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon 19403
MDR Report Key12270443
Report Number3004142400-2021-00127
Device Sequence Number19946987
Product Code MNH
UDI-Device Identifier00849044003048
UDI-Public00849044003048
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
E568761
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2019
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/27/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number124.993
Device Lot NumberVPL214DC
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/07/2021
Initial Report FDA Received Date08/03/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;